High blood pressure this question feed

a dogra, 21 May 2018 16:55

respected doctor, my blood pressure is 150/90.. i have been taking mukta vati since last 3 months but still my blood pressure is 140/90 and some time its 150/100. my age is just 25.. please suggest some way to get put from this cronic disease. thank you

Tags: Blood, High, Pressure
Read Replies | Related Questions | Ask Question? | Post Reply

Doctor's Ayurvedic Advice:-

Divya Mukta Vati can be continued along with Rasonadi Kwath - 15ml with 60ml of boiled and warm water before food twice daily to control the blood pressure.

Healthy lifestyle changes with less stress will be beneficial to maintain the blood pressure within the normal range. Family history also plays a role which must be considered. Please continue to have regular checkups with your treating physician. The dosage of the medicine must be decided based on the reading.

Include prunes, flax seeds, garlic, ginger, turmeric, drumstick, horsegram, cabbage, cinnamon, bittergourd, plantain stem, honey and jujube fruit. Reduce excess carbonated beverages, oil, sugar, salt, caffeine, canned foods and refined flour. Practice Yogasanas like Paravatasana, Navasana, Marjaraysana, Trikonasana, Matsyasana, Dhanurasana, Utkadasna, Paschimottasana, Halasana, Padahastasana and Uthithapadasana.

Pls. visit our store for Ayurvedic & Herbal Medicines
posted by Dr.Ramani on 30 May 2018 14:17

Reply as Guest OR Sign Up / Login


Answer length: 0 characters.


Related Questions


High Blood Pressure

asked by ashish0096 on 20 February 2010 16:32
Dear Doctor, I am having hypertension since 4 year, didnt had/have any Alopathy medicin till date, I am only having Ayurved and Homeopathy medicin till now, my BP is average 130/100, Age 35year, Male. Now would like to medicin from Patanjali. Please suggest the medicin and... Read More
Expert's Advice (Dr.Vijay):- Hello sir, A person has hypertension or high blood pressure if the high reading (systolic) is over 140 and the low reading (diastolic) is over 90 when testedIn your case it is 130/100 mm of Hg, which is higher, though there are no symptoms, it may be safeSymptoms like dizziness, headache, fatigue, restlessness, difficulty in breathing, insomnia, intestinal complaints and emotional instability, one or.. Read more

Low wbc in blood

asked by haneef_tab on 3 April 2012 4:19
sir my 6 years old sweetheart (farheen) is suffering in neutropenia. is there any treatment in ayurveda (ashwagandha)... Read More
Expert's Advice (Dr.Vijay):- Hello, Neutropenia is explained as the condition in which the number of neutrophils in the bloodstream is decreased and neutrophils are a type of white blood cell also known as polymorphonuclear leukocytes and affects the body's ability to fight off infections, therefore increased susceptibility to bacterial infections. However, after ruling out all possible causative factors with all tests.. Read more

High prolactin levels

asked by rtga66 on 9 May 2015 9:14
Hello Doctor, I am 17 yrs old girl, not having MC for the past one year( MC started at the age of 10, regular initially and became irregular since last couple of years ), consulted an endocrinologist recently with the following results: free T4 : 0.99, E2 : 16 , FSH : 5.04, LH : 3.13, Prolactin : more than 200. Vitamin D : 19.3, T3: 1.01 , T4 Thyroxine :6.49, TSH: 0.78, Testostirone... Read More
1 reply  -  Related Tags: Irregular, Mc
Expert's Advice (Dr.Vijay):- Hello, Your condition is seems to Hyperprolactinemia where your serum prolactin levels are higher which is more than 200 and it should be somewhere between 2 to 29 ng/ml in non-pregnant women. This could be one reason why you are not getting menstrual cycles. Though there are no particular medications in Ayurveda that are focused only on reducing prolactin levels, but there are medications which.. Read more

Regarding Diabetis and High cold.

asked by Sangram on 13 January 2013 20:36
Dear Sir, Thanking u for such facilities. Sir My mother suffering from uncontrolled diabetis.Now she is takinh insulin.Once she also suffered from one side eye and tongue paralysis from which she recovered. But now diabetis is retained between 140-160 and she is suffering or feeling heavyness of head,eye and suffers from too cold.One side eye remain in tilt to one side. Plz suggest what to... Read More
Expert's Advice (Dr.Sharma):- Dear Sangram We understand the concern about your mother.Actually Her immunity is compromised due to high blood sugar.And due to that she always suffers from ColdDivya Chandraprabha Vati,Dabur Sugar Free Chyawanprashwill her gain strength lost due to Sugar and its deteriorating effects Glucomap is also a good medicine as it reduces High Glycylated Hemoglonbin ,she may take even when she is on Insulin.. Read more





Disclaimer - Information provided on this website is not meant to substitute for the advice provided by your own physician / medical professional. We assume no liability and expressly disclaims any responsibility for individuals health conditions.